[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] I need your letters please!!!!

I have had IDDM for 18 years ,and I have been using a minimed 507C for about
two months now.  I'm hoping to get some responses via e-mail so that I can
print them and take them along to show my endo and his team. My e-mail
address: email @ redacted  Thanks for all of your help, I look forward to
getting some useful advice!  
I have a problem with redness and itching around my infusion site.  Is this
common? I change every other day, sometimes sooner (another source of
I have also noticed burning and itching when I bolus more than 8 units at a
time, has anyone else experienced anything like this?
I use only humalog, and have heard some of you mentioning that you use both
vesolin and humalog, or humalog and humulin regular, How do you mix/combine
the two is there a ratio?  Has it helped with BG and site irritations?  Was it
hard to figure out the right combination of each?
I use the soft-set infusion site and have a lot of problems with my cannula
coming dislodged and kinked.  Has any one else had problems with this?  I am a
nursing student and I find that I often catch my tubing on drawers, bed rails,
and other places with edges.  Has anyone else had aany problems with this?
I've tried tucking the tubing into my colthing more but I run into problems
with my cannula coming dislodged.  when I tape the tubing to my abdomen I get
some irritation, and have trouble with the tape sticking.  Any suggestions?
Thanks a million for your advice I look forward to reading all of your ideas!
Thanks... Michelle   
Insulin-Pumpers website http://www.bizsystems.com/Diabetes/